# SDR AALA20130708001

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 104,519 hours, 17,288 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF IMPACT DAMAGE TO LOWER SURFACE OF RT INBD FLAP, APPROXIMATELY 20 INCHES FROM OTBD END.  REPAIRED WITH BONDED DOUBLER IAW SRM 57-53-01-2R-1, 51-70-10-2R-3, 51-70-10-2R, 57-53-01-2R-1, 57-53-01-0I-1, 51-70-03-0G, 51-70-14 & ESO 9284.
